# SDR RAIA2018111010002

- Difficulty date: November 1, 2018
- Submitted: November 10, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Condition: Cracked
- Location: Frame 58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BLEED DUCT MOUNTING BRACKET AT FR 58 IS CRACKED....REMOVED AND REPLACED L/H AFT BLEED DUCT MOUNTING BRACKET AT FR 58.
